Jordi Canela Sánchez

at CRM
Research area: Dynamical Systems

PhD in Mathematics obtained at Universitat de Barcelona (2015)


I graduated in Mathematics in 2008 at Universitat de Barcelona (UB) and attained an MSc in Theoretical and applied Mathematics in 2009 at UB. In 2015, I was awarded a PhD in Mathematics from UB. After my PhD, I held postdoctoral positions at IMPAN (Warsaw,  4 months) and Université Toulouse III- Paul Sabatier (Toulouse, 2 years). Afterwards, I worked as associate professor at Universidad Internacional de la Rioja (UNIR).

Research lines

Holomorphic dynamics (dynamics of rational maps and singular perturbations)

Dynamics of circle maps

Numerical methods from the point of view of dynamical systems

Selected publications

B. Campos, J. Canela, P. Vindel.
Convergence regions for the Chebyshev-Halley family.
Commun. Nonlinear Sci. Numer. Simul., 56, 508-525, 2018

J. Canela.
Rational maps with Fatou components of arbitrarily large connectivity.
J. Math. Anal. Appl., 462, 35-56, 2018.

J. Canela.
Singular perturbations of Blaschke products and connectivity of Fatou components.
Discrete Contin. Dyn. Syst., 37, 3567-3585, 2017.

J. Canela, N. Fagella, A. Garijo.
Tongues in degree 4 Blaschke products.
Nonlinearity, 29, 3464-3495, 2016.

J. Canela, N. Fagella, A. Garijo.
On a family of rational perturbations of the doubling map.
J. Difference Equ. Appl., 21(8), 715-741, 2015.